# SDR EVCA202404220002

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N29AE
- Make and model: Bell 206L-3
- Aircraft serial: 51191
- Aircraft time: 18,954 hours, 17,251 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 206H202
- Condition: Odor
- Location: Cabin Temp
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM HEATER, COULD NOT DUPLICATE.
